# SDR DALA2023110309049

- Difficulty date: October 26, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N390DN
- Make and model: Airbus A321-211
- Aircraft serial: 9066
- Aircraft time: 13,574 hours, 5,884 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3090 DURING CRV FOUND OXYGEN DOOR TEST LATCH LEVEL SPRING WORN AT LAV 205. CORRECTIVE ACTION: REPLACED SPRING AT AFT LAV 205 OXYGEN DOOR. OK FOR SERVICE. REF A321 AMM 25-40. (0035463)
